# SDR SWIA201844451

- Difficulty date: March 3, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 32,873 hours, 28,889 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE LEADING EDGE SKIN CHAFED 43.5 INCHES? FROM OUTBOARD END OF VANE.   INSTALLED A NEW LEFT INBOARD FLAP VANE OUTBOARD CENTER LEADING EDGE SKIN IAW SRM.
